# SDR USAA2013123100005

- Difficulty date: December 29, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 52,109 hours, 19,109 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Servo
- Part number: 31075270
- Part serial: 9892
- Condition: Out Of Adjust
- Location: Elevator
- Part time: 45,027 hours, 17,003 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU APPROXIMATELY FL 1800 AT 320KTS AND IN LIGHT CHOP ENCOUNTERED AIRFRAME VIBRATION.  VIBRATION STOPPED BY INCREASING PITCH AND CLIMB RATE AND DECREASING SPEED.  VIBRATION AGAIN ENCOUNTERED AT FLT260 AT .79 MACH STOPPED BY DECREASING SPEED SEE VIBRATION.  ADJUSTED LEFT HAND INBOARD ELEVATOR SERVO IAW A320 AMM 27-34-00-820-003-B.
